Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 71, NWS Goodland, KS

May 23, 2008Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 23, 2008, 9:39 AM CDT for Rawlins County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 23, 2008, 9:39 AM CDT (14:39 UTC)
Expired
May 23, 2008, 10:00 AM CDT
In force
21 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

County Rawlins County, KS

The radar

The Goodland radar (KGLD), 71 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:42 AM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 23, 7:42 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
642 AM MDT FRI MAY 23 2008

.DISCUSSION...
320 AM MDT FRI MAY 23 2008

WARM...WINDY...AND UNSETTLED.

AGAIN.

THE WEATHER PATTERN OVER THE CENTRAL HIGH PLAINS TODAY IS SIMILAR
TO THAT OF YESTERDAY. A LARGE UPPER LOW PRESSURE SYSTEM IS
ROTATING OVER THE WESTERN UNITED STATES AND PRODUCING A STRONG
SOUTHERLY FLOW OVER THE CENTRAL HIGH PLAINS. AN INVERTED SURFACE
TROUGH (DRYLINE) IS IN PLACE ACROSS THE SOUTHERN HIGH PLAINS WITH
DRYER AIR TO THE WEST OF THE TROUGH AXIS AND MOIST SOUTHEASTERLY
FLOW TO THE EAST OF THE TROUGH AXIS. THUNDERSTORMS ARE ONGOING
THIS MORNING IN THE VICINITY OF A SURFACE WARM FRONT FEATURE
EXTENDING BACK AROUND TO THE CONVERGENCE AREA NEAR THE TROUGH
AXIS (DRYLINE).

EXPECT ADDITIONAL THUNDERSTORM DEVELOPMENT THROUGH THE DAY AS THE
SURFACE FEATURES ARE EXPECTED TO MOVE VERY LITTLE TODAY. AS THE
DAYTIME TEMPERATURES RISE...SURFACE BASED INSTABILITIES WILL
INCREASE AS AN UPPER SHORT WAVE TROUGH ROTATES AROUND THE MAIN
UPPER CIRCULATION AND LIFTS OUT ACROSS THE CENTRAL HIGH PLAINS
REGION. SPC HAS OUTLINED A MODERATE RISK AREA NEAR THE WARM FRONT
FEATURE TO HIGHLIGHT THE POSSIBILITY OF SEVERE WEATHER IN THE DEEP
MOISTURE REGION AHEAD OF THE DRYLINE AS SUPERCELLS DEVELOP AND
PRODUCE LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES.

WITH THE WINDY CONDITIONS EXPECTED...A WIND ADVISORY HAS BEEN
ISSUED FOR THIS AFTERNOON INTO THE EARLY EVENING.

FOR THE WINDY CONDITIONS COMBINED WITH THE DRY CONDITIONS IN THE
VICINITY OF AND TO THE WEST OF THE DRYLINE...A RED FLAG WARNING
HAS BEEN ISSUED FOR CRITICAL FIRE WEATHER CONDITIONS FOR THIS
AFTERNOON THROUGH THE EARLY EVENING.

THE CURRENT PATTERN BEGINS TO BREAK DOWN THIS WEEKEND AND DURING
THE BEGINNING OF NEXT WEEK AS THE CENTRAL HIGH PLAINS REGION COMES
MORE UNDER THE INFLUENCE OF A STRENGTHENING RIDGE CENTERED OVER THE
CENTRAL UNITED STATES. THIS WILL PROVIDE SOME RELIEF ON SUNDAY FROM
THE THUNDERSTORM ACTIVITY THAT IS EXPECTED TO CONTINUE THROUGH
SATURDAY WITH ONLY A SLIGHT CHANCE EACH DAY DURING THE FIRST PART
OF NEXT WEEK.

HAVE CHANGED VERY LITTLE PAST DAY THREE GIVEN THE UNCERTAINTY OF
THE PATTERN DEVELOPMENT NEXT WEEK AND GIVEN THE TIME SPENT ON THE
NEAR TERM THUNDERSTORM THREAT.

LOCKHART
&&

.AVIATION...
631 AM MDT FRI MAY 23 2008

FOR THE 12Z TAF CYCLE...LIFR CONDITIONS AT KGLD AND VLIFR
CONDITIONS AT KMCK UNDER SCATTERED RAIN SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO CONTINUE UNTIL ABOUT 15Z OR 16Z...WHEN CEILINGS
WILL RISE UP TO VFR. ALSO...AFTER THAT TIME...WINDS WILL INCREASE
FROM THE SOUTH AT 25 TO 35 MPH WITH SOME GUSTS REACHING UP TO 50
MPH. WINDS ARE EXPECTED TO DIMINISH TO 15 MPH AFTER ABOUT 07Z FOR
KGLD...WHILE THE DECREASE IN WINDS FOR KMCK LOOKS TO BE MORE
GRADUAL.

BLM
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM NOON MDT /1 PM CDT/ TODAY TO 8 PM MDT /9 PM
     CDT/ THIS EVENING FOR KSZ001-002-013-014-027-028-041-042.

     RED FLAG WARNING FROM NOON MDT /1 PM CDT/ TODAY TO 8 PM MDT /9
     PM CDT/ THIS EVENING FOR KSZ027-041-042.

NE...WIND ADVISORY FROM NOON MDT /1 PM CDT/ TODAY TO 8 PM MDT /9 PM
     CDT/ THIS EVENING FOR NEZ079-080.

CO...WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
     COZ090>092.

     RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
     COZ253-254.

&&

WFO GOODLAND
Hazardous weather outlook, May 23, 7:27 AM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
627 AM MDT FRI MAY 23 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
627 AM MDT FRI MAY 23 2008 /727 AM CDT FRI MAY 23 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

...DANGEROUS SEVERE WEATHER OUTBREAK LIKELY THIS AFTERNOON...

WITH FAVORABLE INSTABILITY AND WIND SHEAR AGAIN TODAY...SUPERCELL
THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES. THE PRIMARY
AREA OF CONCERN IS THE AREA NORTHEAST OF A LINE FROM JOES COLORADO
TO LEOTI KANSAS. STORMS WILL MOVE RAPIDLY TO THE NORTH. HEAVY RAIN
WITH TRAINING THUNDERSTORMS WILL ALSO INCREASE THE POTENTIAL FOR
FLOODING ACROSS THE REGION. PERSONS ACROSS THE TRI-STATE REGION
SHOULD BE PREPARED FOR POTENTIALLY DANGEROUS WEATHER THIS
AFTERNOON AND EVENING.

IN ADDITION...STRONG SOUTHERLY WINDS WILL BE OBSERVED ACROSS A
PORTION OF THE THE REGION TODAY. SOUTH WINDS OF 30 TO 35 MPH WITH
GUSTS AROUND 45 MPH ARE POSSIBLE.

EXTREME FIRE DANGER ALSO EXISTS THIS AFTERNOON ACROSS THE SOUTHWEST
PORTION OF THE FORECAST AREA GENERALLY SOUTHWEST OF THE JOES TO
LEOTI LINE. LOW RELATIVE HUMIDITIES COMBINED WITH STRONG WINDS
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS EXISTS AGAIN ON SATURDAY AND SATURDAY
NIGHT. THERE WILL BE A BRIEF RELIEF FROM THUNDERSTORM ACTIVITY ON
SUNDAY BEFORE THERE IS A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS EACH DAY DURING THE FIRST PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

LOCKHART

In the hours before

Local storm report, May 23, 8:04 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
704 AM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HAIL             OBERLIN                 39.82N 100.53W
05/23/2008  E1.00 INCH       DECATUR            KS   EMERGENCY MNGR

&&

BLM
Local storm report, May 23, 8:53 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
753 AM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             3 S GOODLAND            39.31N 101.71W
05/22/2008  E1.75 INCH       SHERMAN            KS   TRAINED SPOTTER

0158 PM     HAIL             1 S GOODLAND            39.33N 101.71W
05/22/2008  E1.75 INCH       SHERMAN            KS   NWS EMPLOYEE

0200 PM     HAIL             GOODLAND                39.35N 101.71W
05/22/2008  E1.75 INCH       SHERMAN            KS   TRAINED SPOTTER

0200 PM     HAIL             GOODLAND                39.35N 101.71W
05/22/2008  E1.00 INCH       SHERMAN            KS   OFFICIAL NWS OBS

0225 PM     HAIL             11 N ATWOOD             39.97N 101.04W
05/22/2008  E1.00 INCH       RAWLINS            KS   TRAINED SPOTTER

            LATE REPORT

0231 PM     HAIL             9 N ATWOOD              39.94N 101.04W
05/22/2008  E0.75 INCH       RAWLINS            KS   TRAINED SPOTTER

0233 PM     NON-TSTM WND GST 4 S BURLINGTON          39.25N 102.27W
05/22/2008  M58.00 MPH       KIT CARSON         CO   ASOS

0235 PM     HAIL             15 NW ST. FRANCIS       39.92N 102.00W
05/22/2008  E0.75 INCH       CHEYENNE           KS   TRAINED SPOTTER

0235 PM     HAIL             4 E OAKLEY              39.13N 100.78W
05/22/2008  E1.25 INCH       GOVE               KS   EMERGENCY MNGR

0240 PM     HAIL             4 E OAKLEY              39.13N 100.78W
05/22/2008  E1.25 INCH       GOVE               KS   EMERGENCY MNGR

0240 PM     NON-TSTM WND GST 9 NNE KIT CARSON        38.88N 102.73W
05/22/2008  M70.00 MPH       CHEYENNE           CO   MESONET

0240 PM     TSTM WND GST     12 N GOODLAND           39.52N 101.71W
05/22/2008  M58.00 MPH       SHERMAN            KS   MESONET

0245 PM     HAIL             1 E ST. FRANCIS         39.77N 101.78W
05/22/2008  E0.75 INCH       CHEYENNE           KS   TRAINED SPOTTER

0247 PM     TORNADO          18 SW GOVE              38.78N 100.73W
05/22/2008                   GOVE               KS   STORM CHASER

            REPORT RELAYED FROM SPOTTER NETWORK

0252 PM     NON-TSTM WND GST 4 S BURLINGTON          39.25N 102.27W
05/22/2008  M60.00 MPH       KIT CARSON         CO   ASOS

0300 PM     NON-TSTM WND GST 9 NNE KIT CARSON        38.88N 102.73W
05/22/2008  M72.00 MPH       CHEYENNE           CO   MESONET

0304 PM     HAIL             12 S GRINNELL           38.95N 100.63W
05/22/2008  E1.75 INCH       GOVE               KS   LAW ENFORCEMENT

            STORM WAS ALSO ROTATING

0311 PM     HAIL             6 W GOVE                38.96N 100.60W
05/22/2008  E1.00 INCH       GOVE               KS   STORM CHASER

            REPORT RELAYED FROM THE SPOTTER NETWORK.

0319 PM     TORNADO          10 S GRINNELL           38.98N 100.63W
05/22/2008                   GOVE               KS   EMERGENCY MNGR

0345 PM     HAIL             BENKELMAN               40.05N 101.54W
05/22/2008  E0.88 INCH       DUNDY              NE   TRAINED SPOTTER

0348 PM     HAIL             5 N GRINNELL            39.20N 100.63W
05/22/2008  E2.00 INCH       SHERIDAN           KS   STORM CHASER

0359 PM     FLASH FLOOD      4 S GRINNELL            39.07N 100.63W
05/22/2008                   GOVE               KS   EMERGENCY MNGR

            WATER RUNNING OVER THE ROAD.

0400 PM     HAIL             3 E OAKLEY              39.13N 100.80W
05/22/2008  M1.50 INCH       GOVE               KS   LAW ENFORCEMENT

0401 PM     HAIL             2 SSE REXFORD           39.44N 100.73W
05/22/2008  E1.75 INCH       THOMAS             KS   TRAINED SPOTTER

0407 PM     NON-TSTM WND GST 4 S BURLINGTON          39.25N 102.27W
05/22/2008  M60.00 MPH       KIT CARSON         CO   ASOS

0414 PM     TORNADO          10 NW HOXIE             39.46N 100.57W
05/22/2008                   SHERIDAN           KS   LAW ENFORCEMENT

0420 PM     HAIL             1 NW GRINNELL           39.14N 100.64W
05/22/2008  M3.00 INCH       SHERIDAN           KS   TRAINED SPOTTER

            HAIL UP TO 3.5 IN. RELAYED FROM NSSL

0422 PM     NON-TSTM WND GST 4 S BURLINGTON          39.25N 102.27W
05/22/2008  M58.00 MPH       KIT CARSON         CO   ASOS

0425 PM     HAIL             3 W MENLO               39.36N 100.78W
05/22/2008  E1.75 INCH       THOMAS             KS   TRAINED SPOTTER

            HEAVY RAIN

0425 PM     TORNADO          13 SW OBERLIN           39.69N 100.70W
05/22/2008                   DECATUR            KS   PUBLIC

0430 PM     TSTM WND DMG     3 W GRAINFIELD          39.11N 100.53W
05/22/2008                   GOVE               KS   TRAINED SPOTTER

            SEMI BLOWN OVER ON I70. TIME ESTIMATED

0431 PM     TORNADO          3 NW GRAINFIELD         39.14N 100.51W
05/22/2008                   SHERIDAN           KS   STORM CHASER

0440 PM     TORNADO          10 SW HOXIE             39.25N 100.57W
05/22/2008                   SHERIDAN           KS   TRAINED SPOTTER

0440 PM     TORNADO          3 SW OBERLIN            39.79N 100.57W
05/22/2008                   DECATUR            KS   STORM CHASER

            STORM CHASERS SAW TORNADO FROM 440 PM MDT TO 450 PM.

0455 PM     TORNADO          OBERLIN                 39.82N 100.53W
05/22/2008                   DECATUR            KS   EMERGENCY MNGR

            MULTIPLE REPORTS OF A TORNADO. POSSIBLE DAMAGE IN OBERLIN

0501 PM     TORNADO          4 NW HOXIE              39.40N 100.49W
05/22/2008                   SHERIDAN           KS   NWS EMPLOYEE

            LARGE TORNADO NW OF HOXIE

0505 PM     TORNADO          7 NW HOXIE              39.43N 100.53W
05/22/2008                   SHERIDAN           KS   TRAINED SPOTTER

0513 PM     TORNADO          10 N UTICA              38.79N 100.17W
05/22/2008                   GOVE               KS   STORM CHASER

0514 PM     TORNADO          6 N OBERLIN             39.91N 100.53W
05/22/2008                   DECATUR            KS   LAW ENFORCEMENT

            PERSISTED FOR 10 MINUTES

0522 PM     TORNADO          1 S DRESDEN             39.61N 100.42W
05/22/2008                   DECATUR            KS   NWS EMPLOYEE

            2 TORNADOES. 1 EAST OF HIGHWAY 23, AND 1 WEST OF HIGHWAY
            23.

0532 PM     NON-TSTM WND GST 4 S BURLINGTON          39.25N 102.27W
05/22/2008  M62.00 MPH       KIT CARSON         CO   ASOS

0534 PM     NON-TSTM WND GST KIRK                    39.62N 102.60W
05/22/2008  M60.00 MPH       YUMA               CO   MESONET

0536 PM     TORNADO          3 NNE DRESDEN           39.66N 100.40W
05/22/2008                   DECATUR            KS   LAW ENFORCEMENT

0545 PM     HAIL             OBERLIN                 39.82N 100.53W
05/22/2008  M0.75 INCH       DECATUR            KS   CO-OP OBSERVER

0559 PM     TORNADO          E KANONA                39.80N 100.39W
05/22/2008                   DECATUR            KS   LAW ENFORCEMENT

0604 PM     HAIL             3 WSW GOVE              38.94N 100.54W
05/22/2008  M1.25 INCH       GOVE               KS   TRAINED SPOTTER

0606 PM     FUNNEL CLOUD     8 N OAKLEY              39.24N 100.85W
05/22/2008                   THOMAS             KS   LAW ENFORCEMENT

0618 PM     HAIL             3 S PARK                39.07N 100.36W
05/22/2008  E0.75 INCH       GOVE               KS   TRAINED SPOTTER

0627 PM     TSTM WND DMG     3 N LEBANON             40.09N 100.28W
05/22/2008                   RED WILLOW         NE   TRAINED SPOTTER

            LIGHT POLES SNAPED AND GARAGE DESTROYED. TIME ESTIMATED.

0637 PM     HAIL             8 N QUINTER             39.18N 100.23W
05/22/2008  E1.00 INCH       SHERIDAN           KS   TRAINED SPOTTER

0639 PM     HAIL             15 S NORTON             39.62N 99.89W
05/22/2008  E1.75 INCH       NORTON             KS   TRAINED SPOTTER

            POWER OUTAGES ALSO REPORTED.

0648 PM     HAIL             12 S NORTON             39.66N 99.89W
05/22/2008  E0.88 INCH       NORTON             KS   TRAINED SPOTTER

            HEAVY RAIN AND WIND GUSTS TO 50 MPH ALSO REPORTED.

0719 PM     TSTM WND GST     4 ENE DENSMORE          39.66N 99.67W
05/22/2008  M58.00 MPH       NORTON             KS   STORM CHASER

            REPORT RELAYED FROM SPOTTER NETWORK.

0719 PM     FLOOD            NORTON                  39.84N 99.89W
05/22/2008                   NORTON             KS   STORM CHASER

            STREET FLOODING IN DOWNTOWN NORTON. WATER UP TO 1 FOOT
            DEEP. REPORT RELAYED FROM SPOTTER NETWORK.

0728 PM     HAIL             ALMENA                  39.89N 99.71W
05/22/2008  E1.75 INCH       NORTON             KS   TRAINED SPOTTER

            ALONG WITH 50 TO 60 MPH WINDS

0731 PM     HAIL             3 E ALMENA              39.89N 99.65W
05/22/2008  E2.50 INCH       NORTON             KS   TRAINED SPOTTER

1030 PM     HEAVY RAIN       1 E HILL CITY           39.37N 99.83W
05/22/2008  M2.90 INCH       GRAHAM             KS   CO-OP OBSERVER

0700 AM     HAIL             OBERLIN                 39.82N 100.53W
05/23/2008  E1.00 INCH       DECATUR            KS   EMERGENCY MNGR

&&

FOLTZ

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:09 PM CDTHigh Wind WarningGLDGreeley, Logan, Sherman, Wallace, Wichita4 hr
May 22, 7:14 PM CDTTornado WarningGLDDecatur48 min
May 22, 7:16 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas59 min
May 22, 7:20 PM CDTTornado WarningGLDGraham, Norton, Sheridan44 min
May 22, 7:42 PM CDTAreal Flood WarningGLDDecatur, Gove, Graham, Norton, Sheridan6 hr
May 22, 7:56 PM CDTTornado WarningGLDNorton49 min
May 22, 8:18 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Norton, Sheridan57 min
May 22, 8:43 PM CDTSevere Thunderstorm WarningGLDNorton20 min
May 22, 8:59 PM CDTTornado WarningGLDGraham38 min
May 22, 9:47 PM CDTSevere Thunderstorm WarningGLDGraham58 min
May 22, 10:13 PM CDTSevere Thunderstorm WarningGLDGraham, Norton47 min
May 22, 11:01 PM CDTSevere Thunderstorm WarningGLDGraham41 min
May 23, 4:31 AM CDTWind AdvisoryGLDCheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more16 hr
May 23, 4:41 AM CDTRed Flag WarningGLDGreeley, Wallace, Wichita16 hr
May 23, 4:51 AM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace39 min
May 23, 8:07 AM CDTSevere Thunderstorm WarningGLDDecatur53 min
May 23, 11:47 AM CDTFlash Flood WatchGLDDecatur, Gove, Graham, Logan, Norton, Rawlins and 2 more17 hr
May 23, 1:19 PM CDTAreal Flood WarningGLDRawlins18 hr
May 23, 1:54 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas66 min
May 23, 2:53 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins67 min
May 23, 2:58 PM CDTAreal Flood WarningGLDDecatur18 hr
May 23, 3:02 PM CDTSevere Thunderstorm WarningGLDGove58 min
May 23, 3:11 PM CDTTornado WarningGLDGove64 min
May 23, 3:37 PM CDTSevere Thunderstorm WarningGLDDecatur, Gove, Sheridan38 min
May 23, 4:07 PM CDTTornado WarningGLDGove, Graham, Sheridan53 min
May 23, 4:08 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas67 min
May 23, 4:33 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan, Thomas42 min
May 23, 4:44 PM CDTFlash Flood WarningGLDGove, Sheridan6 hr
May 23, 4:52 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas, Wichita38 min
May 23, 4:52 PM CDTTornado WarningGLDDecatur, Graham, Norton, Sheridan53 min
May 23, 5:15 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas60 min
May 23, 5:15 PM CDTTornado WarningGLDGove60 min
May 23, 5:19 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Thomas26 min
May 23, 5:26 PM CDTTornado WarningGLDThomas10 min
May 23, 5:42 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan, Thomas24 min
May 23, 5:44 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan61 min
May 23, 5:49 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita26 min
May 23, 6:06 PM CDTSevere Thunderstorm WarningGLDRawlins39 min
May 23, 6:10 PM CDTTornado WarningGLDGove, Graham, Sheridan65 min
May 23, 6:17 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas42 min
May 23, 6:25 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton, Sheridan52 min
May 23, 6:31 PM CDTTornado WarningGLDDecatur, Graham, Sheridan44 min
May 23, 6:32 PM CDTSevere Thunderstorm WarningGLDRawlins21 min
May 23, 6:36 PM CDTTornado WarningGLDWallace24 min
May 23, 6:41 PM CDTSevere Thunderstorm WarningGLDGove34 min
May 23, 6:58 PM CDTTornado WarningGLDGraham, Sheridan62 min
May 23, 2:20 PM CDTSevere Thunderstorm WarningGLDRed Willow55 min
May 23, 3:16 PM CDTSevere Thunderstorm WarningGLDHitchcock, Red Willow59 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.